# SDR DALA2015022601688

- Difficulty date: June 4, 2011
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 89,454 hours, 42,274 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SRM D/R 53-00-03, FIG 201, REP 3 DAMAGE AT FS 610, STR 16L.  THE REF SRM 53-00-03, FIG 201, REPAIR 3 DOES NOT EXIST WITHIN THE SRM.  THE DAMAGE REF AT FS 610 AT STR 16L DEFINED IN THIS MONITOR HAS ALSO BEEN DEFINED IN ERA 492129-14AD, REV ORIGINAL AND COVERS FS600 THRU 640, STR 15L TO 19L. ERA 492129-14AD IS CURRENTLY UNDER DTA ANALYSIS.  NEED TO KNOW THE INSPECTION REQ REP INTERVAL AND CORRECT REF.  UPDATE RECORD 350719.  INSPECTED FUSELAGE SKIN FS 600 THROUGH 640 STR 15L TO 19L. ONE BAY ABOVE AND BELOW THE REPAIR AREA, NO DISCREPANCIES NOTED.
